MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE QM710; POWERED WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE QM710; POWERED WHEELCHAIR
Model Number EIPW11
Health Effect - Clinical Code Injury (2348)
Date of Event 05/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sunrise medical's account manager, (b)(4) contacted the dealer on 6/12/2019 to follow up on this incident.(b)(4) stated the police report was available and it reported that the woman in the wheelchair was crossing the street at a cross walk when someone in a (b)(6) truck struck her.The police cited the driver for being at fault for the accident.There was no allegation of malfunction or defect made against the wheelchair that may have caused or contributed to the accident.(b)(4) also stated that the woman was injured and is in the hospital; however the injuries sustained and the treatment received for the injuries are unknown.Sunrise medical considers this incident as accidental and no further investigation will be performed.
 
Event or Problem Description
On 6/5/2019 a (b)(4) dealer called in stating that on (b)(6) 2019 a power wheelchair was hit by a car while the end user was in the wheelchair.The dealer states the end user was injured and sought medical attention.However, there was no other information available regarding the end user's condition and the incident that the dealer could provide at that time.

Brand Name
QUICKIE QM710
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 business park ave.
fresno CA 93727
MDR Report Key8710038
Report Number2937137-2019-00019
Device Sequence Number2662911
Product Code ITI
UDI-Device Identifier05022408052363
UDI-Public05022408052363
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K083249
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEIPW11
Device Catalogue NumberEIPW11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight73